# SDR MASA200800108

- Difficulty date: February 6, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 10,235 hours, 7,832 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2885 RNO-PHX - UNCOMMANDED LT TURN WHEN BRAKES APPLIED.  MX TROUBLESHOT AND COULD NOT FIND ANY DEFECTS.
